# SDR P2EA98305

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 299-305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - PROVISIONAL REPAIR AT FORWARD ENTRY DOOR LOWER HINGE CUTOUT.  REPAIRED FUSELAGE SKIN SECTION FROM BS 299 TO BS 305 BETWEEN STRINGER 12 RT AND STRINGER 14 RT PER SRM 53-30-3 FIG 31, DETAIL III.  (M)
